Pfc. Ryan Alderman was on a cocktail of psych drugs when found unresponsive, then dying in his barracks at Ft. Carson in 2008. An ECG done by emergency medical technicians at the scene confirmed sudden cardiac arrest. Inexplicably, military officials changed the cause of death to suicide.
Neurologist Fred A. Baughman Jr., M.D., wants to know why. He challenges the military to produce the evidence to support the change.
In the bigger picture, Baughman continues to hammer away at the military to compile a database of medication use and reactions by soldiers and veterans, which would allow investigations into injuries and deaths due to the psychiatric drugs they were on.
Baughman’s own investigation into the “unexplained” deaths in 2008 of four West Virginia vets, all in their 20s, who died in their sleep, found that all were on the same drug cocktail for PTSD: Seroquel (antipsychotic), Paxil (antidepressant) and Klonopin (benzodiazepine). All appeared normal when they went to sleep. There were no signs of suicide.
Baughman concluded the vets did not commit suicide or overdose leading to coma, as claimed by the military, but were sudden cardiac deaths due to the prescription antipsychotics and antidepressants they were on.
“I call on the DoD, VA, House and Senate Armed Services, and House and Senate Veterans Affairs Committees to tell concerned Americans and the families of fallen heroes what psychiatric drugs each of the deceased, both combat and non-combat, soldiers and veterans were on,” said Baughman. “It is time for the military and government to come clean.”
WARNING: Anyone wishing to discontinue psychiatric drugs is cautioned to do so only under the supervision of a competent medical doctor because of potentially dangerous withdrawal symptoms.
If you or someone you know has been harmed by psychiatric drugs prescribed by military doctors, you can contact us privately by clicking here or by calling 303-789-5225. All information will be kept in the strictest confidence. We welcome your comments on this article below.